# SDR 95ZZZY0937

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417BK
- Make and model: Bolkms BK117B1
- Aircraft serial: 7143
- System (JASC): 6210 · Main Rotor Blades
- Part: Elastic Bushing
- Part number: 11715856
- Condition: Worn
- Location: M/R
- Part time: 401 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERICS WORN BEYOND SERVICABLE LIMITS. REPLACED WITH NEW UNIT(S), CORRECTED PROBLEM.
